# SDR USAA2013091000001

- Difficulty date: September 9, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 39,320 hours, 22,957 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664109
- Part serial: A7647
- Condition: Inoperative
- Location: Zone 800
- Part time: 24,158 hours, 13,315 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE WONT ARM CORRECTLY.  SLIDE ASSY REPLACED.
